# SDR QXEA2024041500104

- Difficulty date: March 28, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SLIDE MECHANISM CABLE CASING IS SEPARATED AT UPPER END. REPAIRED AFT PAX DOOR SLIDE MECHANISM CABLE CASING AT UPPER END PER HORIZON COC MCN NO E520113-01 REF AMM 52-12-40.
